MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TRIAL OFFSET 5MM; KNEE TRIAL OFFSET

MEDACTA INTERNATIONAL SA GMK-REVISION TRIAL OFFSET 5MM; KNEE TRIAL OFFSET
Catalog Number 02.07.10.8652
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
The anti-rotational insert of the trial offset broke and was stuck in the patient's tibia, was removed, used a back-up to complete the surgery.
 
Additional Manufacturer Narrative
Batch review performed on 10-jun-2024.Lot 2259657:(b)(4).No anomalies found related to the problem.To date, no other similar events have been reported on the same lot during the period of review.Analysis performed by r&d manager: the images of the complaint show that the antirotational insert of the trial offset has been disassembled from the main body during trial removal from the bone.During extraction of the system consisting of extension stem, trial offset and trial keel assembly from the bone, the elastic clipping of the threaded insert of the trial offset is unable to withstand the blows and disengages from the offset body itself.

Brand Name
GMK-REVISION TRIAL OFFSET 5MM
Common Device Name
KNEE TRIAL OFFSET
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19518513
Report Number3005180920-2024-00411
Device Sequence Number20895946
Product Code LXH
UDI-Device Identifier07630345713155
UDI-Public07630345713155
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02.07.10.8652
Device Lot Number2259657
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite